# SDR DHL9980535C

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LOWER L/E LOWER PANEL 522 B INT RIB  ON I/B SIDE FWD CORNER HAD CRACK.  REMOVED EXISTING PARTS, FABRICATED ANGLES AND CLIPS  INSTALLED PARTS PER SRM 51-1-21.  N/R 1426
